# SDR UALA2011033101547

- Difficulty date: March 29, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 73,579 hours, 21,326 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

NR 2 ENG N1 FAN 3EA FAN BLADES EVIDENCE OF FOD DAMAGE.  NEED TO DRESS BLADES.  REPAIRED 3 EA FAN BLADES (MARKED ON BLADE ROOT) ON NR 2 N1 FAN.
